# SDR AALA20120607001

- Difficulty date: June 1, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 67,373 hours, 19,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051112
- Part serial: 0264B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT COACH SECTION EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER FOR AFT COACH SECTION EMERGENCY LIGHTS.  OPS CHECK NORMAL.
